MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CLAV DST SUP NRW RT 9H 55MM ST; PLATE, FIXATION

ZIMMER BIOMET, INC. CLAV DST SUP NRW RT 9H 55MM ST; PLATE, FIXATION
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sterile package was not vacuumed.No further information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up report will be submitted.Product not returned.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Evaluation of the returned product found the packaging meets the standards of inspection criteria.Review of the device history record(s) identified no deviations or anomalies during manufacturing.No product failure was found as the products are within specifications.No further investigation or action is required after review.This complaint will be considered not reportable as there was no device problem.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CLAV DST SUP NRW RT 9H 55MM ST
Common Device Name
PLATE, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15976031
Report Number0001825034-2022-02782
Device Sequence Number12511865
Product Code HRS
UDI-Device Identifier00889024055537
UDI-Public(01)00889024055537(17)320803(10)RM461R
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NOT LISTED
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number132013055
Device Lot NumberRM461R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer12/19/2022
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown